# SDR USAA070306

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 54,485 hours, 54,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 380, BL 0 (E&E EXHAUST DUCT CUTOUT) HAS CRACK.  FAB'D & INSTALLED INNER & OUTER DOUBLERS PER TYP REP 53-30-18A & EA 98624, DEFECT SIZE:  .75 INCH.
